| Catalog Number |
23514236S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A drill was being used to place a distal transverse screw through the dts, but the sleeve slipped due to soft tissue.When the direction of the drill was changed in an attempt to force it in, the drill broke.The broken piece was removed from the patient body.The procedure was completed drilled into a different screw hole with a new drill.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.